Volume 198, Issue 1 – July 2023

Pseudorandom sets in Grassmann graph have near-perfect expansion

Pages 1-92 by Subhash Khot, Dor Minzer, Muli Safra

Transversality and super-rigidity for multiply covered holomorphic curves

Pages 93-230 by Chris Wendl

Naked singularities for the Einstein vacuum equations: The exterior solution

Pages 231-391 by Igor Rodnianski, Yakov Shlapentokh-Rothman

On $L^\infty $ estimates for complex Monge-Ampère equations

Pages 393-418 by Bin Guo, Duong H. Phong, Freid Tong